EconPapers    
Economics at your fingertips  
 

Nonparametric Estimation of a Multifactor Heath-Jarrow-Morton Model: An Integrated Approach

Andrew Jeffrey
Authors registered in the RePEc Author Service: Dennis Kristensen

Journal of Financial Econometrics, 2004, vol. 2, issue 2, 251-289

Abstract: We propose a new nonparametric estimator for the volatility structure of the zero-coupon yield curve inside the Heath-Jarrow-Morton framework. The estimator incorporates cross-sectional restrictions along the maturity dimension, and also allows for measurement errors, which can arise from estimation of the yield curve from noisy data. The estimates are implemented with daily CRSP bond data. Copyright 2004, Oxford University Press.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://hdl.handle.net/10.1093/jjfinec/nbh010 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:jfinec:v:2:y:2004:i:2:p:251-289

Ordering information: This journal article can be ordered from
https://academic.oup.com/journals

Access Statistics for this article

Journal of Financial Econometrics is currently edited by Allan Timmermann and Fabio Trojani

More articles in Journal of Financial Econometrics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-22
Handle: RePEc:oup:jfinec:v:2:y:2004:i:2:p:251-289